MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD CERELINK ICP PROBE 1L M BOLT; ICP MICRSOSENSORS - CERELINK

INTEGRA LIFESCIENCES MANSFIELD CERELINK ICP PROBE 1L M BOLT; ICP MICRSOSENSORS - CERELINK
Catalog Number 826851
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported a cerelink sensor (id 826851) was implanted on (b)(6) 2025.The sensor was reading between -15 and -30 immediately after implantation and never recovered to a plausible icp.The sensor was connected to 3 monitors to confirm that it was the sensor.Additional information: was the integra/codman icp monitor connected to a patient monitor (yes/no): "yes" a.If yes, provide patient monitor make & model: "phillips" was the patient lead always connected (yes/no): "yes".
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h4, h6, h11.The cerelink sensor (id 826851 was returned for evaluation: device history record (dhr) - the product code 826851 with lot 7541836 sn (b)(6), conformed to the specifications when released to stock.Failure analysis - the issue of the complaint was confirmed: foreign matter over sensor.Sutures tied 9.9 and 16.2 cm from distal tip.Internal wires damaged from crimp.Icp express: zeroing error, cerelink monitor not acceptable.Cleaned foreign matter from sensor icp express: zeroing error.Root cause analysis - the complaint was confirmed by the supplier.The possible root cause for this issue reported by the customer could be due to mishandling of the catheter.
 
Event or Problem Description
N/a.

Brand Name
CERELINK ICP PROBE 1L M BOLT
Common Device Name
ICP MICRSOSENSORS - CERELINK
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key23555444
Report Number3013886523-2025-00303
Device Sequence Number10108029
Product Code GWM
UDI-Device Identifier10381780520689
UDI-Public(01)10381780520689(11)250519(17)270430(10)7541836
Combination Product (Y/N)N
PMA/510(K) Number
K173192
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number826851
Device Lot Number7541836
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2025
Supplement Date Received by Manufacturer01/08/2026
Initial Report FDA Received Date11/14/2025
Supplement Report FDA Received Date01/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CERELINK MONITOR
Patient SexUnknown